Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 451928, 5 pages
Research Article

Double-Framed Soft Hypervector Spaces

1Department of Mathematics, University of Tabuk, Tabuk 71491, Saudi Arabia
2Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 14 January 2014; Accepted 18 March 2014; Published 3 April 2014

Academic Editors: A. Alotaibi, J. Banas, and S. Mohiuddine

Copyright © 2014 G. Muhiuddin and Abdullah M. Al-Roqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Muhiuddin and Abdullah M. Al-Roqi, “Double-Framed Soft Hypervector Spaces,” The Scientific World Journal, vol. 2014, Article ID 451928, 5 pages, 2014.